# SDR DALA2019081214708

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 51,647 hours, 23,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB FRAME 20 AT STR 23R AT FWD GALLEY AREA. REPLACED WEB FRAME 20 TO FRAME 24 AT STR 23R AT FWD GALLEY AREA AS PER A320 SRM 51-72-11 AND DWG #D53112784.
